Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Theta dichotomy for unitary groups

Authors: Michael Harris, Stephen S. Kudla and William J. Sweet
Journal: J. Amer. Math. Soc. 9 (1996), 941-1004
MSC (1991): Primary 11F27, 11R39, 20E50
MathSciNet review: 1327161
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11F27, 11R39, 20E50

Retrieve articles in all journals with MSC (1991): 11F27, 11R39, 20E50

Additional Information

Michael Harris
Affiliation: Department of Mathematics, Brandeis University, Waltham, Massachusetts 02254
MR Author ID: 201487
ORCID: 0000-0001-8518-2517
Email: harris@brandeis.bitnet

Stephen S. Kudla
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
MR Author ID: 107440

William J. Sweet
Affiliation: Department of Mathematics, Florida International University, University Park, Miami, Florida 33199-0001

Received by editor(s): May 11, 1994
Received by editor(s) in revised form: April 19, 1995
Additional Notes: Partially supported by NSF Grants number: DMS-9203142 (the first author) and DMS-9302539 (the second author).
Article copyright: © Copyright 1996 American Mathematical Society